# SDR SWIA2021072159661

- Difficulty date: May 14, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING I/B TRAILING EDGE HAS CORRODED FASTENERS AT APPROX W/S 104 ON BUMP STOP BRACKET     (C-CHECK RO 7/18/2021)    REMOVED AND REPLACED LH WING I/B TRAILING EDGE CORRODED FASTENERS AT APPROX W/S 104 ON BUMP STOP BRACKET. IAW CRJ 200 SRM 51-41-04.  TUC5598 CAL 09-FEB 21 DUE 28 FEB-22
